# SDR DHL2005765526

- Difficulty date: November 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND ON FUSELAGE RT SIDE SKIN AT BS 243.7 ONE AT FASTENER 8" AND SECOND AT 9" BELOW S-19R.  REPAIRED LIGHTNING STRIKE BY INCREASING DIAMETER OF HOLE BY 0.06 IAW B727 SRM 53-30-3 FIG 20.  INSTALLED RIVETS IAW B727 SRM 53-30-3 AT STA 243.7, ONE AT 8" AND ONE AT 9" BELOW S-19R IAW B727 SRM 53-30-3 FIG 20.
